Advanced search

The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas's analysis.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sarlet, Willy, G THOMPSON, and GE PRINCE. 2002. “The Inverse Problem of the Calculus of Variations: The Use of Geometrical Calculus in Douglas’s Analysis.” Transactions of the American Mathematical Society 354 (7): 2897–2919.
APA
Sarlet, Willy, THOMPSON, G., & PRINCE, G. (2002). The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas’s analysis. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 354(7), 2897–2919.
Vancouver
1.
Sarlet W, THOMPSON G, PRINCE G. The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas’s analysis. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 2002;354(7):2897–919.
MLA
Sarlet, Willy, G THOMPSON, and GE PRINCE. “The Inverse Problem of the Calculus of Variations: The Use of Geometrical Calculus in Douglas’s Analysis.” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 354.7 (2002): 2897–2919. Print.
@article{161998,
  author       = {Sarlet, Willy and THOMPSON, G and PRINCE, GE},
  issn         = {0002-9947},
  journal      = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {7},
  pages        = {2897--2919},
  title        = {The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas's analysis.},
  volume       = {354},
  year         = {2002},
}

Web of Science
Times cited: